Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling lumpy after having liposuction. Have swelling in the pubic area. When will it come down?

I just had Liposuction March 9th. I'm so lumpy. I know that it's supposed to be real hard for a while. They said it's because the muscle is attaching to the skin. However, I'm so lumpy. It will be 2 weeks since my surgery and I would like to know if that's normal. I'm told it is, but it looks yukky. My brusing is gone, but my pubic area looks like a football because I'm still swollen (so I'm told) and hard. I had this surger a year ago and went ahead and did a revision, but I can't remember if this is what I looked like last procedure so I'm kind of disappointed and worried that this is going to be ugly. I also can't find pictures of the stages of Lipo so I can see someone elses abdomen.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that there are many complications of liposuction and you are having one of them, hemorrhage and inflammation. I also believe that you may have infection and your doctor may need to examine the site of the inflammation to determine if you need drains to help deal with the problem. You will also need antibiotics to help with clearing the inflammation and infection. Analgesic available over the counter like motrin and aleev may also help relieve the swelling. I hope this helps.

Take care and have a lovely day!
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor